# SDR SWIA202161344

- Difficulty date: July 13, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVALUATE CORROSION ON WING-TO-BODY PANEL SUPPORT STRUCTURE AT FS 939, 6 O'CLOCK POSITION (MARKED)     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED SUPPORT STRUCTURE ANGLE PN SH670-39189-1 PO # T-61766/8 PER CRJ 700 SRM 51-42-06-001-001-A01
